# SDR 98ZZZX707

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N197SK
- Make and model: Wthrly 620
- Aircraft serial: 1645
- System (JASC): 2730 · Elevator Control System
- Part: Push Rod
- Part number: 40491029
- Condition: Loose
- Location: Elevator Aft
- Part time: 320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELEVATOR CONTROL TUBE WAS FOUND TO HAVE MOVEMENT BETWEEN FRONT ATTACH FITTING AND TUBE.  THE CAUSE IS BELIEVED TO BE A DEFECT WHICH OCCURRED IN MANUFACTURING AND WENT UNDETECTED.  RECOMMEND CLOSE INSPECTION OF THIS AND SIMILAR CONTROLS AT REGULAR INSPECTIONS.
